# SDR AALA20140613001

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 83,189 hours, 38,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 23189
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ESCAPE PATH LIGHTING FAILED CHECK.  REPLACED AB5-3 BATTERY PACK.  OPERATIONS CHECKED NORMAL.
